# SDR IPXA2019020658716

- Difficulty date: January 9, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 32,269 hours, 16,468 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545793
- Condition: Damaged
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CP11MAIN CABIN FLOOR PANEL 231XCF REQUIRES FABFABBED PANEL 231XCF FROM 50024N400001SS-G, BATCH # 3350658 AND STEP CUT PER SREO B757-5320-9692-K
